MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® EXCLUDER® AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number PLC161200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore on september 17, 2026 from the imedidata database: on (b)(6) 2026, a patient with abdominal aortic aneurysm (no iliac involvement) underwent primary procedure for endovascular treatment.One gore® excluder® conformable aaa endoprosthesis was implanted in infrarenal abdominal aorta, two gore® excluder® aaa endoprosthesis were implanted in the left and right common iliac artery respectively.On (b)(6) 2026, a subtle and non-flow limiting small dissection membrane in the right and left external iliac artery was reported.The dissection is uncomplicated and not adjacent to the stent grafts.This event is listed as related to treatment/procedure, ongoing, and not caused by a gore accessory, no treatment is required.On (b)(6) 2026, the patient was discharged from the hospital.
 
Additional Manufacturer Narrative
The patient referenced in this event file is enrolled in the (b)(4) together aortic registry and information regarding this event was gathered from the imedidata rave clinical study database (csd).D10: concomitant medical products: (relevant associated devices used with the device being reported on): gore® excluder® conformable aaa endoprosthesis, and another gore® excluder® aaa endoprosthesis.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.Neither clinical images enabling direct assessment of product performance nor the product itself, which remains implanted, were available for evaluation.Based on the incident description and the subsequent investigation, the available information was insufficient to determine the cause of the reported event or establish a definitive root cause.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: dissection, perforation, or rupture of the aortic vessel and surrounding vasculature.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Silicon Valley B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50929833
Report Number3013164176-2026-03244
Device Sequence Number16132953
Product Code MIH
UDI-Device Identifier00733132618705
UDI-Public(01)00733132618705(17)290414
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC161200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight147 LB